# SDR DALA12000506305

- Difficulty date: May 28, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 96,421 hours, 12,004 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65B16517U4
- Condition: Cracked
- Location: Bs 1000 S38r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT BS 1000 S38R FORWARD BATHTUB FITTING,  FOUND ONE FASTENER HOLE CRACKED.  MAINTENANCE REPLACED BATHTUB FITTING, PER WORKCARD NR 5312-01044-04B FOR WORK DETAILS.
